Discussions that mention zoloft

Pain Management board


Hey NeaNea, I did double check the imprint code and that is Mallinckrodts prodcut code for generic Norco, 10/325

Could be a couplethings, First I would think your holiday was succesful as far as reducing your tolerance or your pain level has droped significantly. I'm more inclined to think you have temporarily dropped your toleranc to the point that a 10 makes you feel light headed. The answer is break th tablet in half and see how you do.

If you went several weeks without any opiates, docs call this a medication holiday with the belief that you can reset your tolerance, However you will likely find that it only works for a few fweeks, at least that's been my experience. You would be one of the few that actuallly benefit from being forced into withdrawal for a month and then have the meds reinstated after being sick for a month.

I know you had a little more control so nothing quite that drastic.

If you have taken Ultram up untill you switched back t norco, My first guess would be Ultram withdrawal. Ultram not only has opiate properties but also SSRI properties and you can't just stop taking drugs that manage serritonin levels. If that's what you did, I would reinstate half the dose of Ultram and start with half the dose of Hydro as needed. Many people can't just stop ultram even while taking another pure opiate in combination with ultram. I'v experienced Ultram withdrawal when they discontinued Ultram post op in conjuncction with percocet, I wasn't expecting a problem at all but felt cruddy for weeks.

The percocet was actuallyeasier to DC than the ultram.

Secomnnd, You could have a bad batch where quality control was crappy, you need to contact your pharmacy and ask for the batch number your script was filled from because you having a strange reaction. Call today before they through a bottle away and can't verify the batch number.

But if it's simply too strong right now, than your plan worked and use less. If you discontinued Ultram abruptly , reinstate half the dose and cut back on the Norco because combned they will be even stronger.

If that's not theproblem I can tell you how to contact Mallinkrodt, what their self policing process is . I contacted the FDAabout heir methadose product and all they did was turn it over to Mallinkrodt to investigate, But my thinking is when they have aenough complaints, hopefully the FDA will step in and . Self policing your own quality control from a company as huge as Tyco/Mallincrodt is pretty much a joke. But if enough complaints come through the FDA, they may actually investigate something.

But after going without Norco for a month, It'snot like you could be experincing opiate withdrawal. You are just feeling what people who don't have pain take this med feel when they haven't taken it in a while. Yes people actually like that feeling??

If you pain has reduced, than by all means take halves, But with you doing a holiday, I doubt it's a product issue. It has something to do with yur holiday, either the way you came off Ultram or it actually worked which sn't unusual at the beginning, but tolranc after a holiday usually goes right back up in a few weeks.
Can you let me know if you stopped the Ultram abruptly, I'm leaning in that direction as far as explaining things. It would be unusual for a 1 month holiday to create such a large impact but you never know, It may last longer and you may be able to stick to halves? But if you stoppedultram withdrawal, that's more likely while you feel weird. Ultram withdrawal isn't like opiate withdrawal, It's like having your brain fried, just like stopping meds like axil and Zoloft can make you feel. Stopping those meds can actually kill you. But docs don't warn you about that but can sure recite the opiates are addicting speach.
Good luck, I'll check back and see which it was and if something helps. If nether helps and you feel worse, I wouldcontact your doc orgo to the ER. But the cure for Ultram withdrawal would be a taper,anyway. Which would be fairly easy, It just can't be stopped abruptly.

Just like the cure for SSRI withdrawal is to put you back on a dose and slowly work down. How much were you taking daily?
Take care, Dave